# SDR DL757100197

- Difficulty date: October 23, 2009
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 63,714 hours, 29,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324 Rbl 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FS 324 RBL 51 CORROSION ON UPPER SURFACE OF FLOORBEAM.  INSTALLED NEW T CHORD SECTION AND SPLICE ANGLES AT SAT SAA REF NON ROUTINE CARD 137238.
